# SDR FDEA201411073575

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711556
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, APPROX STATION 1890 TO 2007 LBL 24, FLOOR SUPPORT IS CORRODED.  R & R FLOORBEAM, PART WSP0711-556.
